Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Prehomogeneous vector space defined by a semisimple algebraic group


Author: Nguyen Huu Anh
Journal: Bull. Amer. Math. Soc. 81 (1975), 402-406
MSC (1970): Primary 20G05; Secondary 57E25
MathSciNet review: 0367081
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 57E25

Retrieve articles in all journals with MSC (1970): 20G05, 57E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13757-8
PII: S 0002-9904(1975)13757-8